# SDR SWAA096770

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 51,812 hours, 43,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26583
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND, PRIOR TO PUSH, IN LEFT WING COMING FROM WEEP HOLE, (APPROX. 5 FT INBOARD FROM FUEL VENT).  FOUND NR 1 SLAT INBOARD SLAT CAN PUNCTURED.  REMOVED AND REPLACED SLAT CAN.
